| Model Number |
11148CE-4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Laceration(s) (1946)
| Date of Event |
12/25/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a folding commode.The commode has not been returned for evaluation.An adverse event has occured without product issue.End-user was transferring from wheelchair to commode when the commode tipped.The end-user fell and hit his head.No stitches required.There was brusing of his stump.